Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Scattered compactifications and the orderability of scattered spaces. II


Author: S. Purisch
Journal: Proc. Amer. Math. Soc. 95 (1985), 636-640
MSC: Primary 54F05; Secondary 06A05, 54D35
DOI: https://doi.org/10.1090/S0002-9939-1985-0810177-3
MathSciNet review: 810177
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A space is suborderable if it is embeddable in a (totally) orderable space. It is shown that a suborderable scattered space is orderable and admits an orderable scattered compactification.


References [Enhancements On Off] (What's this?)

  • [B-L] H. R. Bennett and D. J. Lutzer (Editors), Topology and order structures. Part I, Tract 142, Math Centre Tracts, Amsterdam, 1981. MR 630535 (82h:54001)
  • [G-H] L. Gillman and M. Henricksen, Concerning rings of continuous functions, Trans. Amer. Math. Soc. 77 (1954), 340-362. MR 0063646 (16:156g)
  • [J] I. Juhasz, Cardinal functions in topology, Math. Centre Tracts, Amsterdam, 1971. MR 0340021 (49:4778)
  • [P$ _{1}$] S. Purisch, Strongly scattered spaces and orderability, Notices Amer. Math. Soc. 23 (1976), A-183.
  • [P$ _{2}$] -, The orderability and suborderability of metrizable spaces, Trans. Amer. Math. Soc. 226 (1977), 59-76. MR 0428296 (55:1321)
  • [P$ _{3}$] -, Scattered compactifications and the orderability of scattered spaces, Topology Appl. 12 (1981), 83-88. MR 600466 (82m:54030)
  • [P$ _{4}$ ] -, The orderability of GO spaces whose pseudogaps are far or few between, Abstracts Amer. Math. Soc. 4 (1983), #83T-54-248.
  • [P-W] S. Purisch and E. Wattel, Non orderability of suborderable spaces with many pseudogaps. Topology and Order Structures. Part I, Tract 142, Math. Centre Tracts, Amsterdam, 1981, pp. 17-25. MR 630538 (82j:54067)
  • [T] R. Telgarsky, Total paracompactness and paracompact dispersed spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 16 (1968), 567-572. MR 0235517 (38:3826)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F05, 06A05, 54D35

Retrieve articles in all journals with MSC: 54F05, 06A05, 54D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0810177-3
Keywords: Totally orderable, suborderable, GO space, scattered, ordered compactification, scattered compactification, length, $ Q$-gap, pseudogap
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society